Doctors Lounge - Gastroenterology AnswersBack to Gastroenterology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/15/2017.
Forum Name: Gastroenterology Topics
Question: Nausea after meals
|MAJOR'S WIFE - Sun Sep 09, 2007 1:55 pm||
I am a 43 y/o female.
Dx with Hypothyroidism x 15yrs
Dx with ADD in college 1990
2 childbirths, 1985 & 1989
Gastroplasty - 1996
Cholecystectomy - 1998
Redundant skin removal - same as Chole.
Gastric bi-pass - 2001
Meds- Synthroid 112mcg q d
Adderall 40mg bid
After eating a meal or even a snack, I become very nauseous for about an hour or so. No vomiting, no loose stools, just nauseous!! I am Chief Tech @ the Dialysis Ctr where I work and have checked my Blood Sugar, just to see if it is elevated - the highest it has been is 176, about 15mins after eating. Recently re-evaluated for ADD and recent labs were fine; Synthroid was increased from 100 to 112 mcg's. Other than this, I'm healthy as a horse. Can you suggest something?
Thanks for your time!
|Dr. Chan Lowe - Mon Sep 17, 2007 12:32 am||
Hi Major's Wife,
With your history of gastroplasty and gastric bypass you may have some symptoms related to this. It may also be something like reflux or ulcers. Gastritis (inflammation of the stomach) can also occur.
With your past surgeries I would recommend you consider seeing a GI specialist to have this fully evaluated.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.